# SDR AALA202108094518

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 33,592 hours, 13,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A27605
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT OVER LEFT HAND REAR EMERGENCY EXIT DOOR IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202108064518: REPLACED LIGHT COVER AND RELAMPED (AALA202108090061) PER AMM 33-21-00** (CLOSED)
